MAUDE Adverse Event Report: RAYNHAM RANEYSCLP CLP DSPOSE -200; SCALP CLIPS

RAYNHAM RANEYSCLP CLP DSPOSE -200; SCALP CLIPS
Model Number 201037
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
A facility reported the scalp clips (id (b)(6)) had a hair mixed-in, and the inner bag was caught in the seal part of the outer bag.The product was stored in its original pouch.No patient injury/involvement reported.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Scalp clips ( id- 201037) was returned for evaluation.Device history record (dhr)- there is no indication that the production process may have contributed to this complaint.All test results passed procedural specifications.Failure analysis- visual inspection confirmed the presence of a hair in one of the product bags.The root cause is undetermined and was unable to be confirmed in the complaint evaluation.A device history record (dhr) review and trending were performed as part of the evaluation.Proper finished goods testing was performed prior to release as indicated in the dhr.Product was received for analysis and the investigation could confirm the complaint condition.

Brand Name
RANEYSCLP CLP DSPOSE -200
Common Device Name
SCALP CLIPS
Manufacturer (Section D)
RAYNHAM
325 paramount drive
325 paramount drive
raynham MA
Manufacturer (Section G)
RAYNHAM
325 paramount drive
raynham MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key15410429
Report Number3014334038-2022-00202
Device Sequence Number17880780
Product Code HBO
UDI-Device Identifier10381780511625
UDI-Public10381780511625
Combination Product (Y/N)N
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model Number201037
Device Catalogue Number201037
Device Lot NumberBP607
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/25/2022
Supplement Date Received by Manufacturer04/28/2023
Initial Report FDA Received Date09/13/2022
Supplement Report FDA Received Date05/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown